Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling giddiness. Taking vertin. Have asthma. Is this a safe medication?

sir,i have been suffering from giddiness 4m past 1 yr n also had an health check up everythin was normal.. i do not take any medicines for this bt wen it happend last year in november doctor consulted me to take vertin 16 for one week n i took n have stopped nw bt i still feel giddy... i also have asthama i mostly avoid takin medicine please tell me weather i shuld take vrtin or not?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Welcome to the Health Care Magic

Giddiness...if there is definite sense of rotation, it is vertigo.
Hopefully, ECG, blood pressure, blood counts and other investigations have been done and were normal?

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to analyse.

If there are no clues, you have to be followed up by a neurologist. MRI / MRA may be necessary.

In the mean time, continue your vertin (betahistine).

Take care
Wishing you speedy recovery
Good luck
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor